Alert archive / New Jersey / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 136, NWS Philadelphia/Mount Holly

July 26, 2009Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 26, 2009, 3:29 PM EDT for Monmouth County, New Jersey. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 26, 2009, 3:29 PM EDT (19:29 UTC)
Expired
Jul 26, 2009, 4:30 PM EDT
In force
61 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 57 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2009-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 933 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2009-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 161 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
933 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
161 m²/s²
0-3 km storm-relative helicity
217 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KPHI 261929
SVRPHI
NJC025-262030-
/O.NEW.KPHI.SV.W.0136.090726T1929Z-090726T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
329 PM EDT SUN JUL 26 2009

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN MONMOUTH COUNTY IN CENTRAL NEW JERSEY...
  THIS INCLUDES THE CITY OF SANDY HOOK...

* UNTIL 430 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  LINCROFT...OR 10 MILES SOUTHWEST OF SANDY HOOK...AND MOVING
  NORTHEAST AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RED BANK AROUND 335 PM EDT...
  HIGHLANDS AROUND 345 PM EDT...
  SANDY HOOK AROUND 350 PM EDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES GREATEST KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR DELAWARE AND NORTHEASTERN MARYLAND AND SOUTHERN NEW
JERSEY.

&&

LAT...LON 4024 7414 4029 7419 4044 7408 4041 7400
      4042 7399 4044 7402 4047 7401 4047 7400
      4044 7397 4034 7396
TIME...MOT...LOC 1929Z 222DEG 25KT 4033 7410

$$

NIERENBERG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 3:25 PM EDT, 4 minutes earlier.

Area forecast discussion, Jul 26, 3:25 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
325 PM EDT SUN JUL 26 2009

.SYNOPSIS...
A FRONTAL BOUNDARY EXTENDED ACROSS THE EASTERN GREAT LAKES AND THE
OHIO RIVER VALLEY THIS AFTERNOON.  THE FRONT WILL PROGRESS TO THE
EAST AND IT SHOULD ARRIVE IN OUR REGION TONIGHT.  THE BOUNDARY IS
EXPECTED TO STALL ON MONDAY BEFORE DISSIPATING.  ANOTHER FRONT FROM
THE NORTHWEST IS FORECAST TO ARRIVE ON THURSDAY NIGHT.  IT IS
EXPECTED TO SINK SLOWLY THROUGH OUR REGION ON FRIDAY BEFORE IT
DISSIPATES OVER THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AT 300 PM, THERE WAS LITTLE PRECIPITATION IN OUR REGION WITH MAINLY
SCATTERED CUMULUS OVERHEAD.  TEMPERATURES WERE IN THE UPPER 70S IN
THE FAR NORTH, IN THE LOWER 90S IN THE FAR SOUTH, AND MOSTLY IN THE
80S ELSEWHERE.

DEW POINT TEMPERATURES WERE MAINLY IN THE UPPER 60S AND LOWER 70S.
WITH THE SOUTHERLY FLOW, LOW LEVEL MOISTURE WILL CONTINUE TO FEED
INTO OUR REGION THIS EVENING.  MIXED LAYER CAPE VALUES IN EXCESS OF
2000 J/KG ARE EXPECTED INTO THIS EVENING, AS WELL, MOSTLY IN OUR
SOUTHERN COUNTIES.  ALSO, WE WILL REMAIN UNDER THE RIGHT ENTRANCE
REGION OF A LOW LEVEL JET.  AS A RESULT, THUNDERSTORMS WILL CONTINUE
TO DEVELOP.

WITH THE INGREDIENTS IN PLACE, THE STORM PREDICTION CENTER HAS
PLACED OUR REGION FROM WILMINGTON, GLASSBORO AND ATLANTIC CITY
SOUTHWARD UNDER A SEVERE THUNDERSTORM WATCH UNTIL 900 PM.

MEANWHILE, WE WILL LEAVE THE FLASH FLOOD WATCH IN PLACE FOR OUR
EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY COUNTIES UNTIL 600 AM.
WITH ABUNDANT LOW LEVEL MOISTURE, WE ARE EXPECTING LOCALLY HEAVY
RAINFALL.  IN THE PAST, WE HAVE NOTICED A CORRELATION BETWEEN WARM
SEASON FLASH FLOOD EVENTS IN OUR REGION, ESPECIALLY IN THE VICINITY
OF THE FALL LINE, AND UPPER LOWS LOCATED OVER OR NEAR LAKE HURON AND
LOWER ONTARIO.  WHILE THE PATTERN DOES NOT ALWAYS PRODUCE FLASH
FLOODING, IT DOES BEAR WATCHING.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
WITH THE DISSIPATING BOUNDARY REMAINING IN OUR REGION FROM MONDAY
INTO TUESDAY, WE WILL CONTINUE TO MENTION A CHANCE FOR SHOWERS AND
THUNDERSTORMS BOTH DAYS.  AFTERNOON LIFTED INDEX VALUES SHOULD RISE
INTO THE -4C RANGE WITH MIXED LAYER CAPES UP AROUND 1500 TO 2000
J/KG.  HOWEVER, THE UPPER JET IS FORECAST TO SHIFT TO OUR EAST,
TAKING ITS CONTRIBUTION OUT OF THE EQUATION.

WITH ADDITIONAL IMPULSES RIDING IN THE UPPER FLOW THROUGH THE
PERIOD, WE WILL ALSO MENTION CHANCE POPS FOR WEDNESDAY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
THE OVERALL PATTERN IS EXPECTED TO CHANGE LITTLE IN THE LONG TERM
PERIOD.  ANOTHER FRONTAL BOUNDARY IS FORECAST TO DROP DOWN FROM THE
NORTHWEST LATE IN THE WEEK AND IT SHOULD STALL OVER OR JUST SOUTH OF
OUR AREA DURING THE WEEKEND BEFORE IT DISSIPATES.  TEMPERATURES FROM
THURSDAY THROUGH SUNDAY SHOULD BE SEASONABLE AND IT WILL REMAIN
QUITE HUMID.  WE WILL CONTINUE WITH THE CHANCE OF SHOWERS AND
THUNDERSTORMS EACH DAY.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE 18Z TAFS WERE RELATIVELY OPTIMISTIC WITH MOSTLY VFR CONDITIONS
EXCEPT FOR SOME EARLY MORNING LIGHT FOG WITH MVFR VSBYS. THIS DOES
NOT MEAN I DO NOT EXPECT THE WEATHER TO BE WORSE AT TIMES. I DO
EXPECT SOME TSTMS TO DEVELOP LATER THIS AFTERNOON AND CONTINUE INTO
THE EVENING HOURS. HOWEVER, TIMING OF THE TSTMS IS UNCERTAIN.
UNSTABLE AIR WILL BE IN PLACE THROUGHOUT THE REGION AND DAYTIME
HEATING COULD ALLOW THEM TO DEVELOP ANYTIME FROM MID AFTERNOON
THROUGH THE EVENING. THE WAY I HANDLED THE TSTMS IS TO PUT SOME CB
CLOUDS IN ABE/RDG TAF FROM 18Z AND FARTHER S/E AFTER 19 OR 20Z WITH
VCTS MENTIONED ABOUT 2 HRS LATER.

ONCE TSTMS INITIATE, TIMING SHOULD BE MORE CONCLUSIVE AND THE TAFS
WILL BE UPDATED DUE TO BETTER CERTAINTY.

ANY TSTMS THAT DEVELOP COULD HAVE VERY HEAVY RAIN, STRONG GUSTY
WINDS AND HAIL.

AFTER MIDNIGHT, CONDITIONS SHOULD SETTLE DOWN WITH SOME EARLY
MORNING LIGHT FOG OR HAZE ANTICIPATED.

MONDAY AFTERNOON, MORE TSTMS ARE POSSIBLE ONCE AGAIN.

OUTLOOK...
NOT MUCH CHANGE OVER THE NEXT FEW DAYS. SCATTERED AFTERNOON AND
EVENING CONVECTION WITH SHORT PERIODS OF LOWER CONDITIONS POSSIBLE.
PATCHY FOG WITH LOWER CONDITIONS AT NIGHT.

&&

.MARINE...
A SOUTH TO SOUTHWEST FLOW IS FORECAST TO CONTINUE THROUGH THE NEXT
WEEK AS ANY FRONTAL BOUNDARIES THAT MAKE IT OVER THE WATERS
DISSIPATE BEFORE MOVING TOO FAR TO THE SOUTH. ONE OF THESE FRONTAL
SYSTEMS WILL APPROACH FROM THE NW TONIGHT. WINDS AHEAD OF THIS FRONT
SHOULD BE 15 TO 20 KT WITH GUSTS TO 25 KT ON THE OCEAN AND AROUND 5
KT LESS ON DELAWARE BAY. ALSO, ON THE OCEAN SEAS SHOULD BE 3 TO 5 FT
DUE TO THE LONG SOUTHERLY FETCH ASSOCIATED WITH THE FLOW. WINDS
SHOULD DECREASE WITH A RELAXED GRADIENT MONDAY, BUT SEAS WILL TAKE
LONGER TO DECREASE DUE TO THE LONG CONTINUE FETCH. HOWEVER. EVEN
THOUGH SEAS WILL PROBABLY BE 5 FT, THAT SHOULD BE MAINLY DUE TO LONG
PERIOD SWELLS. FOR THAT REASON, SCA ARE ONLY UP FOR TONIGHT.

SCATTERED SHOWERS AND TSTMS ARE EXPECTED TONIGHT, BUT MAINLY THIS
EVENING. THEN THERE COULD BE MORE SCATTERED SHOWERS AND TSTMS
THROUGH THE REST OF THE WORK WEEK.

&&

.RIP CURRENTS...
A MODERATE RISK OF RIP CURRENTS CONTINUES TODAY AND COULD ALSO
AFFECT MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR PAZ054-055-060>062-
     067>071.
NJ...FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR NJZ001-007>010-012-
     015.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ450>455.

&&

SYNOPSIS/NEAR TERM/SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE...STAUBER
Hazardous weather outlook, Jul 26, 2:17 PM EDT, 1 hour 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
217 PM EDT SUN JUL 26 2009

NJZ001-007>010-012-015-PAZ054-055-060>062-067>071-271830-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON-
MONROE-BERKS-LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
217 PM EDT SUN JUL 26 2009

...FLASH FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

ALSO...THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A
SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS AND LARGE HAIL
ARE THE MAIN THREATS. HEAVY DOWNPOURS ARE POSSIBLE. ALL
THUNDERSTORMS ARE CAPABLE OF GENERATING DANGEROUS CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ001>003-MDZ008-012-015-019-020-NJZ016-017-021>023-271830-
NEW CASTLE-KENT-INLAND SUSSEX-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-SALEM-GLOUCESTER-CUMBERLAND-ATLANTIC-CAPE MAY-
217 PM EDT SUN JUL 26 2009

...SEVERE THUNDERSTORM WATCH 625 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND AND SOUTHERN NEW
JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. HEAVY
DOWNPOURS ARE POSSIBLE. ALL THUNDERSTORMS ARE CAPABLE OF
GENERATING DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ013-018>020-027-271830-
WESTERN MONMOUTH-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-
SOUTHEASTERN BURLINGTON-
217 PM EDT SUN JUL 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A SLIGHT
RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS AND LARGE HAIL ARE
THE MAIN THREATS. HEAVY DOWNPOURS ARE POSSIBLE. ALL THUNDERSTORMS
ARE CAPABLE OF GENERATING DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NJZ014-026-271830-
EASTERN MONMOUTH-COASTAL OCEAN-
217 PM EDT SUN JUL 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

ALSO...THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A
SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS AND LARGE HAIL
ARE THE MAIN THREATS. HEAVY DOWNPOURS ARE POSSIBLE. ALL
THUNDERSTORMS ARE CAPABLE OF GENERATING DANGEROUS CLOUD TO GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

DEZ004-NJZ024-025-271830-
DELAWARE BEACHES-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-
217 PM EDT SUN JUL 26 2009

...SEVERE THUNDERSTORM WATCH 625 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY.

DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. HEAVY
DOWNPOURS ARE POSSIBLE. ALL THUNDERSTORMS ARE CAPABLE OF
GENERATING DANGEROUS CLOUD TO GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ452>455-271830-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
217 PM EDT SUN JUL 26 2009

...SEVERE THUNDERSTORM WATCH 625 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   SMALL CRAFT ADVISORY.

DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. HEAVY
DOWNPOURS ARE POSSIBLE. ALL THUNDERSTORMS ARE CAPABLE OF
GENERATING DANGEROUS CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ450-451-271830-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
217 PM EDT SUN JUL 26 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM EDT MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

ALSO...THE STORM PREDICTION CENTER HAS PLACED THE AREA UNDER A
SLIGHT RISK OF SEVERE THUNDERSTORMS. DAMAGING WINDS AND LARGE HAIL
ARE THE MAIN THREATS. HEAVY DOWNPOURS ARE POSSIBLE. ALL
THUNDERSTORMS ARE CAPABLE OF GENERATING DANGEROUS CLOUD TO SURFACE
LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ430-431-271830-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
217 PM EDT SUN JUL 26 2009

...SEVERE THUNDERSTORM WATCH 625 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

DAMAGING WINDS AND LARGE HAIL ARE THE MAIN THREATS. HEAVY
DOWNPOURS ARE POSSIBLE. ALL THUNDERSTORMS ARE CAPABLE OF
GENERATING DANGEROUS CLOUD TO SURFACE LIGHTNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 25, 11:08 PM EDTFlash Flood WarningPHISussex, Warren2 hr
Jul 26, 12:15 AM EDTFlash Flood WarningPHISussex90 min
Jul 26, 3:07 AM EDTFlash Flood WatchPHIHunterdon, Mercer, Middlesex, Morris, Somerset, Sussex and 1 more20 hr
Jul 26, 3:26 AM EDTSmall Craft AdvisoryPHI30 hr
Jul 26, 3:30 PM EDTSpecial Marine WarningPHI60 min
Jul 26, 4:06 PM EDTSevere Thunderstorm WarningPHIHunterdon, Warren54 min
Jul 26, 4:55 PM EDTTornado WarningPHIHunterdon, Middlesex, Morris, Somerset55 min
Jul 26, 7:07 PM EDTSevere Thunderstorm WarningPHIMiddlesex, Monmouth53 min
Jul 26, 7:40 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Monmouth, Ocean65 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.